# SDR UPS06846982

- Difficulty date: May 16, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 79,160 hours, 27,128 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Nr 3 Main Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 PANEL LANDING AT ACCESS PNL 506C HAS DEEP GOUGE NR 3 MAIN TANK.  TRIMMED OUT DAMAGED AREA OF LANDING IAW SRM 57-02-01 FIG 036.  FABRICATED INSTALLED REPAIR FILLER, EXTERIOR DOUBLER, INTERIOR FILLER AND DOUBLER IAW SRM 57-02-01 FIG 036, 51-01-26-0, 51-3-2, AND SRM 51-1-8.
